# SDR AALA202403278731

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 69,582 hours, 32,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1157091
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD EXIT ROW CEILING LIGHT IS NOT ILLUMINATING. REMOVED AND REPLACED FORWARD EXIT ROW EMERGENCY LIGHT PER AMM 33-51-16.
